# SDR DALA201902154998

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 LOC FR12 TO FR14 AT FWD GALLEY AREA, REPLACED RAIL DUMMY Y503.2 LOCATED ON FR 12 TO FR 14 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53112825 AND DRAWING D53112639
